MathSciNet Relay Station
MathSciNet bibliographic data
MR1094245 20M05 (18B99 22A30 54H11 68Q45)
Pin, J.-E. Topologies for the free monoid. J. Algebra 137 (1991), no. 2, 297–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement